Alert archive / Texas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 113, NWS Amarillo, TX

May 29, 20184 counties in Texas

NWS Amarillo, TX issued this severe thunderstorm warning at May 29, 2018, 4:40 PM CDT for 4 counties in Texas. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2018, 4:40 PM CDT (21:40 UTC)
Expired
May 29, 2018, 5:45 PM CDT
In force
65 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hemphill County, TX, Lipscomb County, TX, Ochiltree County, TX, Roberts County, TX

The radar

The Amarillo radar (KAMA), 157 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 2:19 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.7 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2018-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 383 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2018-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 388 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
383 J/kg
Mixed-layer CIN
-405 J/kg
Mixed-layer LCL
1427 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
388 m²/s²
0-3 km storm-relative helicity
363 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

596 
WUUS54 KAMA 292140
SVRAMA
TXC211-295-357-393-292245-
/O.NEW.KAMA.SV.W.0113.180529T2140Z-180529T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
440 PM CDT TUE MAY 29 2018

The National Weather Service in Amarillo has issued a

* Severe Thunderstorm Warning for...
  Western Lipscomb County in the Panhandle of Texas...
  Northeastern Roberts County in the Panhandle of Texas...
  Northwestern Hemphill County in the Panhandle of Texas...
  Southeastern Ochiltree County in the Panhandle of Texas...

* Until 545 PM CDT

* At 439 PM CDT, a severe thunderstorm was located 7 miles south of
  Wolf Creek Park, or 20 miles northwest of Canadian, moving
  northeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Minor damage to roofs, siding, and trees is possible. 
           Hail damage to vehicles is expected. 

* Locations impacted include...
  Lipscomb, Booker and Wolf Creek Park. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 900 PM CDT for the Panhandle
of Oklahoma...and the Panhandle of Texas.

LAT...LON 3612 10011 3593 10065 3608 10083 3650 10053
      3650 10051
TIME...MOT...LOC 2139Z 223DEG 24KT 3610 10067 

HAIL...1.00IN
WIND...60MPH
 
$$

Beat
2 follow-up statements
042 
WWUS54 KAMA 292207
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
507 PM CDT TUE MAY 29 2018

TXC211-295-357-393-292245-
/O.CON.KAMA.SV.W.0113.000000T0000Z-180529T2245Z/
Lipscomb TX-Roberts TX-Hemphill TX-Ochiltree TX-
507 PM CDT TUE MAY 29 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR WESTERN LIPSCOMB...NORTHEASTERN ROBERTS...NORTHWESTERN HEMPHILL
AND SOUTHEASTERN OCHILTREE COUNTIES...

At 507 PM CDT, a severe thunderstorm was located 8 miles northeast of
Wolf Creek Park, or 14 miles east of Perryton, moving northeast at 40
mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to roofs, siding, and trees is possible. Hail 
         damage to vehicles is expected. 

Locations impacted include...
Lipscomb, Booker and Wolf Creek Park. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 PM CDT for the Panhandle
of Oklahoma...and the Panhandle of Texas.

LAT...LON 3612 10011 3596 10059 3617 10077 3650 10053
      3650 10051
TIME...MOT...LOC 2207Z 226DEG 35KT 3631 10055 

HAIL...1.00IN
WIND...60MPH
 
$$

Beat
753 
WWUS54 KAMA 292222
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
522 PM CDT TUE MAY 29 2018

TXC211-357-393-292232-
/O.CAN.KAMA.SV.W.0113.000000T0000Z-180529T2245Z/
Roberts TX-Hemphill TX-Ochiltree TX-
522 PM CDT TUE MAY 29 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROBERTS...
NORTHWESTERN HEMPHILL AND SOUTHEASTERN OCHILTREE COUNTIES IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened. 
Therefore, the warning has been cancelled.

A tornado watch remains in effect until 1000 PM CDT for the Panhandle
of Oklahoma...and the Panhandle of Texas.

LAT...LON 3623 10046 3633 10055 3647 10055 3650 10053
      3650 10051 3649 10049 3627 10027
TIME...MOT...LOC 2222Z 223DEG 24KT 3638 10046 

$$

TXC295-292245-
/O.CON.KAMA.SV.W.0113.000000T0000Z-180529T2245Z/
Lipscomb TX-
522 PM CDT TUE MAY 29 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHWESTERN LIPSCOMB COUNTY...

At 522 PM CDT, a severe thunderstorm was located 6 miles southeast of
Booker, or 15 miles northwest of Lipscomb, moving northeast at 30
mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to roofs, siding, and trees is possible. 
         People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. 

Locations impacted include...
Booker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 1000 PM CDT for the Panhandle
of Oklahoma...and the Panhandle of Texas.

LAT...LON 3623 10046 3633 10055 3647 10055 3650 10053
      3650 10051 3649 10049 3627 10027
TIME...MOT...LOC 2222Z 223DEG 24KT 3638 10046 

HAIL...1.50IN
WIND...60MPH
 
$$

Beat

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:52 PM CDT, 48 minutes earlier.

Area forecast discussion, May 29, 3:52 PM CDT, 48 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
352 PM CDT Tue May 29 2018

.DISCUSSION...
Shortwave trough moving through the northern/northeastern
Panhandles tonight resulting in some convection early prior to
about 03Z or so Wednesday mainly over the northeastern portions.
Cold front should slowly push south and east tonight and early
Wednesday across the forecast area with light north to northeast
and east winds. Convection will quickly move out of the Panhandles
after 03Z Wednesday with dry conditions briefly Wednesday as an
upper ridge builds into the area. Another shortwave trough will
approach the Panhandles Wednesday afternoon and Wednesday night
bringing additional chances for convection across the northern
portions of the Panhandles. Upper ridge builds back into the
forecast area Thursday into Friday with hot and dry conditions
expected. A Heat Advisory may be needed for Palo Duro Canyon both
days as temperatures should reach 105 degrees or higher.

Upper trough to approach the forecast area Friday afternoon into
Friday night with chances for convection mainly over the eastern
and southeastern portions of the Panhandles. Cold front to push
through the forecast area late Friday night and early Saturday
resulting in not as hot conditions for the weekend. Southern
stream upper trough to approach the forecast area by Sunday
bringing more chances for convection mainly to the western
Panhandles by Sunday night and then spreading eastward early next
week across the remainder of the forecast area.

Schneider

&&

.FIRE WEATHER...
Elevated fire weather conditions could possibly develop mainly
over the extreme western Panhandles Thursday afternoon and early
evening with RFTIs forecast to be 1 to 2 and ERC Percentiles
around 85 to 92 percent. Possibly more widespread elevated to
marginally critical fire weather conditions Friday with RFTIs of 1
to 2 in the eastern half of the Panhandles and 3 to 4 in the
western half. ERC Percentiles Friday around 85 to 95 percent
across much of the area. The biggest caveat both Thursday and
Friday will be the greenup occurring over the Panhandles due to
recent rainfall/heavy rainfall. With the elevated to marginally
critical fire weather conditions limited only to those locations
which have not received any rainfall at all recently or only
trace amounts/less than wetting rainfall of a quarter of an inch,
opted to leave out mention for now and just continue to monitor
situation closely.

Schneider

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                62  94  64 100  68 /   5   5   5   0   0
Beaver OK                  63  91  65  97  66 /  30  10  30   5   0
Boise City OK              60  87  59  96  60 /   5  30  20   5   0
Borger TX                  64  94  66 101  70 /   5  10  10   0   0
Boys Ranch TX              61  94  62 100  65 /   0  10   5   0   0
Canyon TX                  62  96  63 101  67 /   0   5   0   0   0
Clarendon TX               65  97  67 103  71 /   0   5   0   0   0
Dalhart TX                 59  91  59  98  60 /   0  10  10   0   0
Guymon OK                  62  90  62  98  64 /   5  20  30   5   0
Hereford TX                61  97  63 100  65 /   0   5   0   0   0
Lipscomb TX                64  93  66  98  69 /  40   5  20   5   0
Pampa TX                   63  93  65  99  69 /   5  10   5   5   0
Shamrock TX                65  97  68 102  71 /  10   0   5   5   0
Wellington TX              67 100  70 105  72 /   5   0   0   5   0

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&

16/11
Hazardous weather outlook, May 29, 3:11 PM CDT, 1 hour 29 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
311 PM CDT Tue May 29 2018

OKZ001>003-TXZ001>020-317-301100-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
311 PM CDT Tue May 29 2018

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms will be possible across the Oklahoma Panhandle and
the northeast Texas Panhandle this afternoon and tonight. Some of
the storms may become severe with large hail, damaging winds, and
tornadoes. A Tornado Watch is in effect for the eastern Oklahoma
and northeast Texas Panhandles until 9 PM CDT this evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms will be possible across the Oklahoma Panhandle and
the northern Texas Panhandle on Wednesday and Wednesday night.
Thunderstorms will then be possible across the eastern Texas and
Oklahoma Panhandles Friday and Friday night. Thunderstorms will
be possible across much of the Panhandles Sunday night through
Monday night. Some of the storms may become severe with large hail
and damaging winds.

High temperatures may warm to 105 degrees or higher in Palo Duro
Canyon State Park on Thursday and Friday. Therefore, a Heat
Advisory may become necessary.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and tonight.

Schneider

In the hours before

Local storm report, May 29, 2:10 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
210 PM CDT TUE MAY 29 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TORNADO          1 S GOODWELL            36.57N 101.63W
05/28/2018                   TEXAS              OK   EMERGENCY MNGR

            COLLAPSED BARN HIT BY BRIEF TORNADO TOUCHDOWN, WHICH
            ONLY LASTED 1 MINUTE. DAMAGE PATH WAS APPROXIMATELY 50
            YARDS WIDE BY QUARTER MILE LONG.

&&

EVENT NUMBER AMA1800175

BIEDA
Local storm report, May 29, 2:12 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
212 PM CDT TUE MAY 29 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     HAIL             2 SW STRATFORD          36.32N 102.10W
05/28/2018  M1.00 INCH       SHERMAN            TX   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED QUARTER SIZED HAIL.

0542 PM     HAIL             6 N TEXHOMA             36.59N 101.78W
05/28/2018  E0.88 INCH       TEXAS              OK   TRAINED SPOTTER

0552 PM     HAIL             3 NW STRATFORD          36.38N 102.11W
05/28/2018  M1.25 INCH       SHERMAN            TX   TRAINED SPOTTER

            REPORTED VIA SPOTTER NETWORK.

0553 PM     HAIL             3 N STRATFORD           36.38N 102.07W
05/28/2018  E1.75 INCH       SHERMAN            TX   BROADCAST MEDIA

0608 PM     HAIL             4 W SPEARMAN            36.20N 101.27W
05/28/2018  M1.00 INCH       HANSFORD           TX   STORM CHASER

0626 PM     HAIL             6 N TEXHOMA             36.59N 101.78W
05/28/2018  M1.00 INCH       TEXAS              OK   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED.

0644 PM     HAIL             TEXHOMA                 36.51N 101.79W
05/28/2018  E1.25 INCH       TEXAS              OK   TRAINED SPOTTER

            QUARTER TO HALF DOLLAR SIZE HAIL REPORTED.

0704 PM     HAIL             GOODWELL                36.59N 101.63W
05/28/2018  E2.00 INCH       TEXAS              OK   PUBLIC

0705 PM     HAIL             GOODWELL                36.59N 101.63W
05/28/2018  M1.25 INCH       TEXAS              OK   EMERGENCY MNGR

            EMERGENCY MANAGER IS REPORTING QUARTER TO HALF DOLLAR
            SIZE HAIL.

0706 PM     HAIL             GOODWELL                36.59N 101.63W
05/28/2018  M1.75 INCH       TEXAS              OK   TRAINED SPOTTER

0716 PM     HAIL             8 NNW FARNSWORTH        36.43N 101.00W
05/28/2018  M1.30 INCH       OCHILTREE          TX   NWS EMPLOYEE

0732 PM     HAIL             GUYMON                  36.69N 101.48W
05/28/2018  E1.25 INCH       TEXAS              OK   TRAINED SPOTTER

0737 PM     HAIL             8 W GRAY                36.54N 100.95W
05/28/2018  M1.00 INCH       TEXAS              OK   NWS EMPLOYEE

0745 PM     TSTM WND DMG     GOODWELL                36.59N 101.63W
05/28/2018                   TEXAS              OK   EMERGENCY MNGR

            ROOF BLOWN OFF BARN AND ANOTHER BARN COLLAPSED NEAR
            GOODWELL, OK.

0745 PM     HAIL             3 N CACTUS              36.09N 102.01W
05/28/2018  E1.00 INCH       SHERMAN            TX   TRAINED SPOTTER

            LATE REPORT OF QUARTER SIZE HAIL, WITH TIME ESTIMATED
            FROM RADAR.

0745 PM     TORNADO          1 S GOODWELL            36.57N 101.63W
05/28/2018                   TEXAS              OK   EMERGENCY MNGR

            COLLAPSED BARN HIT BY BRIEF TORNADO TOUCHDOWN, WHICH
            ONLY LASTED 1 MINUTE. DAMAGE PATH WAS APPROXIMATELY 50
            YARDS WIDE BY QUARTER MILE LONG.

0757 PM     HAIL             12 E HARDESTY           36.61N 100.98W
05/28/2018  M1.50 INCH       TEXAS              OK   AMATEUR RADIO

0801 PM     HAIL             10 SSE ADAMS            36.62N 101.01W
05/28/2018  M1.50 INCH       TEXAS              OK   NWS EMPLOYEE

0815 PM     HAIL             GUYMON                  36.69N 101.48W
05/28/2018  E1.25 INCH       TEXAS              OK   PUBLIC

0828 PM     TORNADO          1 W HARDESTY            36.61N 101.21W
05/28/2018                   TEXAS              OK   PUBLIC

            FACEBOOK PICTURE, TWITTER REPORTS AND STORM SPOTTER
            CONFIRMED TORNADO. TOUCHED DOWN FOR 1 MINUTE BEFORE
            LIFTING.

0834 PM     HAIL             8 W GRUVER              36.26N 101.55W
05/28/2018  M2.75 INCH       HANSFORD           TX   FIRE DEPT/RESCUE

0834 PM     HAIL             8 W GRUVER              36.26N 101.55W
05/28/2018  E3.00 INCH       HANSFORD           TX   PUBLIC

0838 PM     TSTM WND DMG     5 E HARDESTY            36.61N 101.10W
05/28/2018                   TEXAS              OK   EMERGENCY MNGR

            ROOF BLOWN OFF BARN

0840 PM     HAIL             8 NW GRUVER             36.34N 101.51W
05/28/2018  E2.75 INCH       HANSFORD           TX   PUBLIC

            REPORT RECEIVED VIA TWITTER.

0857 PM     HAIL             3 SSE PRINGLE           35.91N 101.44W
05/28/2018  E1.00 INCH       HUTCHINSON         TX   PUBLIC

            LATE REPORT OF QUARTER SIZE HAIL, TIME ESTIMATED FROM
            RADAR.

0901 PM     HAIL             4 WSW PRINGLE           35.93N 101.53W
05/28/2018  E1.75 INCH       HUTCHINSON         TX   PUBLIC

            LATE REPORT RECEIVED, TIME ESTIMATED FROM RADAR.

0905 PM     HAIL             9 SSE HITCHLAND         36.37N 101.28W
05/28/2018  E1.75 INCH       HANSFORD           TX   LAW ENFORCEMENT

            REPORTED ON COUNTY ROAD 1261 NORTHEAST OF GRUVER.

0954 PM     HAIL             BRYANS CORNER           36.62N 100.82W
05/28/2018  M0.88 INCH       BEAVER             OK   TRAINED SPOTTER

0956 PM     HAIL             1 S SPEARMAN            36.18N 101.19W
05/28/2018  E1.00 INCH       HANSFORD           TX   LAW ENFORCEMENT

0956 PM     HAIL             1 SSW SPEARMAN          36.19N 101.20W
05/28/2018  M1.50 INCH       HANSFORD           TX   STORM CHASER

            REPORT RECEIVED VIA SPOTTER NETWORK.

0957 PM     HAIL             9 SSW SPEARMAN          36.08N 101.25W
05/28/2018  E1.00 INCH       HANSFORD           TX   TRAINED SPOTTER

1004 PM     HAIL             5 S BRYANS CORNER       36.55N 100.82W
05/28/2018  E1.00 INCH       BEAVER             OK   EMERGENCY MNGR

1012 PM     HAIL             1 SSW BRYANS CORNER     36.61N 100.83W
05/28/2018  E1.00 INCH       BEAVER             OK   EMERGENCY MNGR

1047 PM     HAIL             6 NNE BOYD              36.78N 100.76W
05/28/2018  M1.25 INCH       BEAVER             OK   EMERGENCY MNGR

1050 PM     FUNNEL CLOUD     13 SW WOLF CREEK PARK   36.10N 100.82W
05/28/2018                   OCHILTREE          TX   STORM CHASER

            FUNNEL CLOUD 1/3 OF THE WAY DOWN.

1100 PM     HAIL             10 W WOLF CREEK PARK    36.19N 100.82W
05/28/2018  M1.50 INCH       OCHILTREE          TX   NWS EMPLOYEE

1102 PM     FUNNEL CLOUD     3 SSW WOLF CREEK PARK   36.17N 100.66W
05/28/2018                   OCHILTREE          TX   STORM CHASER

            FUNNEL CLOUD REPORTED 3/4 OF THE WAY DOWN AT LOCATION.
            REPORT RELAYED VIA TWITTER.

1151 PM     HAIL             4 N LIPSCOMB            36.28N 100.27W
05/28/2018  E1.25 INCH       LIPSCOMB           TX   PUBLIC

            LATE REPORT WITH TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER AMA1800139 AMA1800138 AMA1800140 AMA1800141 AMA1800142
AMA1800143 AMA1800144 AMA1800169 AMA1800145 AMA1800146 AMA1800147
AMA1800148 AMA1800149 AMA1800166 AMA1800170 AMA1800175 AMA1800150
AMA1800151 AMA1800154 AMA1800174 AMA1800152 AMA1800168 AMA1800163
AMA1800155 AMA1800171 AMA1800172 AMA1800153 AMA1800156 AMA1800157
AMA1800158 AMA1800161 AMA1800159 AMA1800160 AMA1800162 AMA1800164
AMA1800165 AMA1800167 AMA1800173

Bieda
Local storm report, May 29, 3:12 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
312 PM CDT TUE MAY 29 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     TSTM WND GST     DARROUZETT              36.45N 100.33W
05/28/2018  E60 MPH          LIPSCOMB           TX   PUBLIC

            LATE REPORT, TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER AMA1800176

BIEDA
Special weather statement, May 29, 4:27 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Amarillo TX
427 PM CDT TUE MAY 29 2018

TXZ009-014-292200-
Gray TX-Roberts TX-
427 PM CDT TUE MAY 29 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRAY AND
SOUTHEASTERN ROBERTS COUNTIES UNTIL 500 PM CDT...

At 427 PM CDT, Doppler radar was tracking a strong thunderstorm near
Codman, or 9 miles west of Miami, moving northeast at 15 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Miami and Codman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

LAT...LON 3555 10079 3568 10092 3584 10078 3563 10054
      3559 10054
TIME...MOT...LOC 2127Z 233DEG 14KT 3565 10080

Beat
Special weather statement, May 29, 4:34 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Amarillo TX
434 PM CDT TUE MAY 29 2018

TXZ004-005-009-292200-
Ochiltree TX-Roberts TX-Lipscomb TX-
434 PM CDT TUE MAY 29 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LIPSCOMB...
NORTHEASTERN ROBERTS AND SOUTHEASTERN OCHILTREE COUNTIES UNTIL 500 PM
CDT...

At 434 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Wolf Creek Park, or 21 miles south of Perryton,
moving northeast at 25 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Wolf Creek Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

LAT...LON 3606 10050 3606 10054 3603 10054 3595 10068
      3608 10085 3632 10070 3611 10041
TIME...MOT...LOC 2134Z 216DEG 23KT 3609 10073

Beat
Local storm report, May 29, 4:40 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
440 PM CDT TUE MAY 29 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             9 ESE GOODWELL          36.54N 101.48W
05/28/2018  E2.50 INCH       TEXAS              OK   STORM CHASER

            LATE REPORT, TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER AMA1800177

BIEDA

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:15 PM CDTSevere Thunderstorm WarningAMAHansford, Sherman60 min
May 28, 7:24 PM CDTSevere Thunderstorm WarningAMADallam, Hartley, Moore, Sherman50 min
May 28, 7:28 PM CDTSevere Thunderstorm WarningAMAOchiltree62 min
May 28, 7:36 PM CDTSevere Thunderstorm WarningAMAHutchinson, Moore, Oldham, Potter39 min
May 28, 7:37 PM CDTAreal Flood AdvisoryAMAHansford, Moore, Sherman3 hr
May 28, 7:45 PM CDTSpecial Weather StatementAMAMoore30 min
May 28, 7:50 PM CDTAreal Flood AdvisoryAMAHartley, Moore, Oldham, Potter3 hr
May 28, 7:54 PM CDTSevere Thunderstorm WarningAMACarson, Potter, Randall53 min
May 28, 8:11 PM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree, Sherman64 min
May 28, 8:12 PM CDTSpecial Weather StatementAMAMoore33 min
May 28, 8:25 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Moore50 min
May 28, 8:32 PM CDTTornado WarningAMAHansford, Sherman43 min
May 28, 8:35 PM CDTSevere Thunderstorm WarningAMACarson, Hutchinson, Moore, Potter55 min
May 28, 9:12 PM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree63 min
May 28, 9:13 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Ochiltree62 min
May 28, 9:25 PM CDTSpecial Weather StatementAMAHutchinson35 min
May 28, 10:13 PM CDTSevere Thunderstorm WarningAMAHansford, Lipscomb, Ochiltree, Roberts62 min
May 28, 10:34 PM CDTTornado WarningAMAOchiltree, Roberts41 min
May 28, 11:06 PM CDTTornado WarningAMALipscomb, Ochiltree20 min
May 28, 11:10 PM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree65 min
May 28, 11:49 PM CDTSevere Thunderstorm WarningAMALipscomb56 min
May 29, 4:27 PM CDTSpecial Weather StatementAMARoberts33 min
May 29, 4:34 PM CDTSpecial Weather StatementAMAOchiltree26 min
May 29, 4:46 PM CDTSevere Thunderstorm WarningAMAGray, Hemphill, Roberts, Wheeler59 min
May 29, 5:25 PM CDTSevere Thunderstorm WarningAMALipscomb74 min
May 29, 5:29 PM CDTSevere Thunderstorm WarningAMACollingsworth, Gray, Hemphill, Roberts, Wheeler91 min
May 29, 5:31 PM CDTTornado WarningAMAGray, Wheeler44 min
May 29, 6:05 PM CDTTornado WarningAMAWheeler40 min
May 29, 6:21 PM CDTSevere Thunderstorm WarningAMAGray, Wheeler24 min
May 29, 6:26 PM CDTSevere Thunderstorm WarningAMACollingsworth, Wheeler79 min

Nearby

Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.